# SDR ALGA991044688

- Difficulty date: September 9, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 10,277 hours
- Engine: Allsn 250C47B
- Engine time: 5,292 hours
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: E23071313
- Part serial: SG10232
- Condition: Cracked
- Location: Turbine Section
- Part time: 2,795 hours
- Component: Turbine, Allsn
- Component part number: 23063354
- Stage of operation: NR
- How discovered: E
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENGINE HAD HIGH OIL CONSUMPTION. DISASSEMBLED PT SECTION OF TURBINE AND DISASSEMBLED PT ROTOR.  FOUND EXCESSIVE AMOUNT OF OIL BETWEEN PT INNER AND PT OUTER SHAFTS. CLEANED OFF PARTS AND INSPECTED. DISCOVERED CRACK IN INNER SHAFT BELOW INNER NUT THREADS WHICH CAUSED LACK OF TORQUE OF PT ROTOR ALLOWING OIL TO PASS THROUGH 9-11/13-18 SEAL GOING THRU INNER SHAFT AND ROTOR. NOTE: CRACK WAS APPROX .2500 OF THE DIAMETER AROUND THE INNER SHAFT AND THROUGH WALL TO INSIDE DIAMETER OF SHAFT.
